# SDR CA970521004

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: 14469
- Condition: Sheared
- Location: Mlg Torq Link
- Part time: 10,899 hours
- Component: 14480A
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF THE PILOT REPORT GEAR WOULD NOT RETRACT. VISUAL INDICATED THAT RH MAIN LANDING GEAR WAS CANTED. AIRCRAFT LANDED OK. TORQUE LINK BOLT FOUND SHEARED. SUBMITTER SUSPECTS FAILURE CAUSED BY GAS BUBBLE IN BOLT. BOLT SENT TO LAB FOR ANALYSIS.
